# SDR GTIA031068

- Difficulty date: December 27, 2003
- Submitted: March 9, 2004
- Operation: Air carrier
- Aircraft: N832NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49618
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DTW - FUEL LEAKING FROM FUSELAGE AFT OF WHEEL WELL.  REMOVED AND REPLACED AFT AUX BLADDER.  LEAK CHECK GOOD.  INSPECTED INSTALLATION OF AFT AUX TANK BLADDER AND FUEL DRAIN SHROUDS.  NO LEAKS NOTED.  (M)
